# SDR SWAA092007

- Difficulty date: March 26, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 46,642 hours, 38,583 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: BACC45FN
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT APPROXIMATELY 20,000 FT ON CLIMBOUT, RECEIVED RIGHT RED & GREEN LIGHT.  CYCLED GEAR, LIGHTS EXTINGUISHED.  REMOVED AND REPLACED CONNECTOR D4536P PER MM.
